• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Increased HGH , sore muscles, pain

Dado5

Active member
Kilo Klub Member
Registered
Joined
Dec 11, 2008
Messages
1,427
I have been on 2ius of gh for last 13 months, last monday i increased it to 4 ius 5 days on and 2 off... my muscles have never been this sore, i usually dont get sore or in pain but since i increased gh to 4 ius muscles are painfull and sore.
is it gonna go away or do i need to lower it back to 2 ius?
:confused:
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
22,476
I have been on 2ius of gh for last 13 months, last monday i increased it to 4 ius 5 days on and 2 off... my muscles have never been this sore, i usually dont get sore or in pain but since i increased gh to 4 ius muscles are painfull and sore.
is it gonna go away or do i need to lower it back to 2 ius?
:confused:

SUre its the muscle and not joints? ive never heard of muscles getting sore. I know if I increased my dosage too much that I would get sore joints especially my knees. My advice is to cut it down to 3 IUs and try that. If that doesnt work you could alternate and do one day 2 IUs and then the next 3 IUs etc. You have to build it up slowly. It sounds like you have some good quality GH if youre getting sides from that low a dose, especially if you have been on that for 1 year.
 

Dado5

Active member
Kilo Klub Member
Registered
Joined
Dec 11, 2008
Messages
1,427
SUre its the muscle and not joints? ive never heard of muscles getting sore. I know if I increased my dosage too much that I would get sore joints especially my knees. My advice is to cut it down to 3 IUs and try that. If that doesnt work you could alternate and do one day 2 IUs and then the next 3 IUs etc. You have to build it up slowly. It sounds like you have some good quality GH if youre getting sides from that low a dose, especially if you have been on that for 1 year.

Yeah its weird, i do have little joint pain but my muscles are sore and in pain.
i cant flex them without pain. All was fine at 2 ius, as soon i increased to 4 ius next day i experienced pain.
Im using IP's blue tops.
 

sammy555

Active member
Kilo Klub Member
Registered
Joined
Feb 9, 2011
Messages
7,750
how did the 2ius for a year work out for ya? good gains? I do 2iu pre bed on top of peps just for the sleep benifits, anything else i get from it is a bonus
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
22,476
Yeah its weird, i do have little joint pain but my muscles are sore and in pain.
i cant flex them without pain. All was fine at 2 ius, as soon i increased to 4 ius next day i experienced pain.
Im using IP's blue tops.

Maybe someone else will chime in. I take it that the brand of GH has not changed since you started getting the symtoms?

Maybe someone else can chime in if they have had this experience.

If I were you I would cut down the daily dose now to 3IU and see what happens. Its all just a big science experiment and thats all you can really do, that and ask others like you have already done.
 

Dado5

Active member
Kilo Klub Member
Registered
Joined
Dec 11, 2008
Messages
1,427
how did the 2ius for a year work out for ya? good gains? I do 2iu pre bed on top of peps just for the sleep benifits, anything else i get from it is a bonus

at 2 ius i didnt get any gains but it did keep me lean. Also was taking just for general healt at that dose.
 

Dado5

Active member
Kilo Klub Member
Registered
Joined
Dec 11, 2008
Messages
1,427
Maybe someone else will chime in. I take it that the brand of GH has not changed since you started getting the symtoms?

Maybe someone else can chime in if they have had this experience.

If I were you I would cut down the daily dose now to 3IU and see what happens. Its all just a big science experiment and thats all you can really do, that and ask others like you have already done.

Didnt change brand for last 3 months, ill try to cut donw to 3 ius and see if sumptoms go away
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
22,476
at 2 ius i didnt get any gains but it did keep me lean. Also was taking just for general healt at that dose.

I didnt really grow off of up to 4 IUs really. It just all made me lean. I dont think you get a whole lot of growth in muscle until you go much higher. Might consult with others that have run it high. I would do a few weeks here and there where I did 8-10 IUs a day 5 on 1 off, and I think I grew some but its hard to say since I was also on a plethora of gear too.
 

Dado5

Active member
Kilo Klub Member
Registered
Joined
Dec 11, 2008
Messages
1,427
found this from Mayo Clinic:


According to the Mayo Clinic, swelling of the arms and legs is a common side effect of HGH use. The Mayo Clinic also warns that HGH injections are known to cause joint and muscle pain. These effects are more likely to be seen in older adults than younger individuals using the drug, according to the Mayo Clinic
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
22,476
found this from Mayo Clinic:


According to the Mayo Clinic, swelling of the arms and legs is a common side effect of HGH use. The Mayo Clinic also warns that HGH injections are known to cause joint and muscle pain. These effects are more likely to be seen in older adults than younger individuals using the drug, according to the Mayo Clinic

Good info there certainly. So it must be due to the swelling from water retention. Do you feel and look "puffy"? I know it made me that way, but I dont remember too much muscle pain. I know my knees hurt like hell.
 

aphextwin

Well-known member
Kilo Klub Member
Registered
Joined
Apr 13, 2010
Messages
4,456
I hear some guys say they experience joint pain while using Growth, but this never happened to me. However, I never went about 6 IUS a day.

Plenty of the guys I know take 10IUS x7days and I have never heard any of them complain about joint pain. We were all using Thanktropin.

The only sides I ever experiences were- legs falling asleep and wrist pain...but it all went away after a few weeks.
 

ergo

New member
Newbies
Joined
Nov 11, 2008
Messages
13
As people are advising, lower back down to 2 iu. Do not continue higher if your feeling bad. It is not worth the pain and the mental stress. Do not assume that 2 iu will not work for you. I only do 2 iu daily. Keep my nutrition in check and I look incredible. When you want the most from hgh you really must fine tune your supps., nutrition and training. I only use HG-hgh. Don't suffer.
 

Forum statistics

Total page views
505,694,641
Threads
124,212
Messages
2,380,117
Members
155,512
Latest member
Deadlift2710
Top